# SDR JJBA20240306036

- Difficulty date: February 29, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-80 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (22X) ON RH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3R-9R. AFTER NDT INSPECTION (47X) CRACKS CONFIRMED ON RH SKIN BTW FR77-80 STR 3R-9R. (8X) CRACKS ON RH SKIN BTW FR 77-80 STR 3R-9R REPAIRED WITH BUSHING. (39X) CRACKS ON RH SKIN BTW FR 77-80 STR 3R-9R REPAIR WITH A DOUBLER.
